# SDR USAA2012071000001

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 12,225 hours, 1,569 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW.  MAINTENANCE SERVICED R3 DOOR EMERGENCY OPERATIONAL CYLINDER, LEAK CHECK OKAY.
